Browse/Search Results:  1-2 of 2 Help

Selected(0)Clear Items/Page:    Sort:
Upper bounds for geodesic periods over rank one locally symmetric spaces 期刊论文
FORUM MATHEMATICUM, 2018, 卷号: 30, 期号: 5, 页码: 1065-1077
Authors:  Frahm, Jan;  Su, Feng
Favorite  |  View/Download:9/0  |  Submit date:2018/10/07
Locally symmetric spaces  automorphic forms  geodesic periods  totally geodesic cycles  unitary representations  reductive Lie groups  
Determination of a GL(2) automorphic cuspidal representation by twists of critical L-values 期刊论文
JOURNAL OF NUMBER THEORY, 2007, 卷号: 123, 期号: 2, 页码: 255-289
Authors:  Li, Ji
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30